# SDR DALA2024121111650

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 86,242 hours, 22,910 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6806 L AFT ENT DOOR EICAS CAME ON MOMENTARILY WHEN GEAR WAS SELECTED DOWN AT 170 KTS 2100 FT. WENT OUT AFTER A FEW SECONDS. CORRECTIVE ACTION: OPS CHECK DOOR IAW B757 AMM 52-11. DOOR INDICATIONS NORMAL. NO DEFECTS NOTED. (6491398)
